Alert archive / Georgia / Special Weather Statements in 2014

Special Weather Statement, NWS Atlanta, GA

October 9, 2014Douglas County, Fulton County, Georgia

NWS Atlanta, GA issued this special weather statement at Oct 9, 2014, 3:39 PM EDT for Douglas County, Fulton County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 9, 2014, 3:39 PM EDT (19:39 UTC)
Expired
Oct 9, 2014, 4:30 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA

Counties Douglas County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 49 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.7 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1417 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1417 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

466 
WWUS82 KFFC 091939
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT THU OCT 9 2014

GAZ031>033-043-044-092030-
339 PM EDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PAULDING...COBB...DOUGLAS AND FULTON COUNTIES UNTIL 430 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOUGLASVILLE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...COBB...DOUGLAS AND FULTON COUNTIES THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WINSTON...
BROWNSVILLE...DOUGLASVILLE...CHAPEL HILL...POWDER SPRINGS...LITHIA
SPRINGS...SWEETWATER CREEK STATE PARK...AUSTELL...SANDTOWN...
MABLETON...SIX FLAGS OVER GEORGIA...SMYRNA AND CASCADE HEIGHTS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3391 8448 3368 8445 3367 8486 3385 8489
TIME...MOT...LOC 1940Z 264DEG 17KT 3377 8476

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 9, 1:59 PM EDT, 1 hour 40 minutes earlier.

Area forecast discussion, Oct 9, 1:59 PM EDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
159 PM EDT THU OCT 9 2014

.PREV DISCUSSION... /ISSUED 1100 AM EDT THU OCT 9 2014/

UPDATE...
A CONVECTIVE COMPLEX IS MOVING EASTWARD THROUGH TENNESSEE AND KENTUCKY
THIS MORNING. THESE STORMS SHOULD PASS TO OUR NORTH...BUT
BOUNDARIES EMANATING FROM THIS CONVECTION MAY SPARK SOME
SHOWERS OR THUNDERSTORMS ACROSS NORTH GEORGIA AS WE HEAD TOWARDS MIDDAY.
OTHERWISE... LOWERED MAX TEMPS IN NORTHWEST A BIT TO ACCOUNT FOR
CLOUD COVER AND ADJUSTED DEWPOINTS TO MATCH TRENDS. ALL OTHER
ELEMENTS LOOKED GOOD. NO OTHER UPDATES ARE EXPECTED AT THIS TIME.

RW

PREV DISCUSSION... /ISSUED 730 AM EDT THU OCT 9 2014/

SHORT TERM /TODAY THROUGH FRIDAY/...
/ISSUED AT 330 AM EDT THU OCT 9 2014/
MODELS SEEM TO BE DOING THEIR BEST TO SHOW WHERE THE DEEPEST MOISTURE
WILL BE WITH THE WEAK SHORT WAVES THAT ARE MOVING ACROSS THE LOWER
MISSISSIPPI AND TENNESSEE VALLEYS...UNFORTUNATELY...BECAUSE OF THE
FAST FLOW...TIMING HAS BEEN RATHER DIFFICULT. BASED ON THE 00Z RUN...
IT LOOKS LIKE THE BEST MOISTURE WILL MOVE ACROSS NORTH GA TODAY AND
THEN AGAIN FRIDAY. TODAYS SHORT WAVE LOOKS A BIT WEAKER THAN FRIDAYS
AND HAVE GONE WITH SLIGHT CHANCE POPS TODAY...AND CHANCE POPS FRIDAY.
CENTRAL GA WILL BE UNDER THE INFLUENCE OF HIGH PRESSURE WHICH WILL
KEEP THAT AREA DRY THROUGH THE SHORT TERM. AS HAS BEEN THE CASE THE
LAST 4 DAYS...THE MAV/MET BLEND FOR TEMPERATURES HAS BEEN DOING A
GREAT JOB AND WILL BE GOING WITH THE BLEND.

17

LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
/ISSUED AT 330 AM EDT THU OCT 9 2014/
RELATIVELY FLAT UPPER-LEVEL FLOW THROUGH THE WEEKEND WITH A SERIES OF
WEAK WAVES MOVING THROUGH THE FLOW ACROSS THE TENNESSEE AND OHIO
VALLEYS. THIS IMPACTS MAINLY NORTH GEORGIA WITH ISOLATED TO SCATTERED
SHOWERS AND THUNDERSTORMS POSSIBLE THROUGH THE WEEKEND. BY THE
BEGINNING OF NEXT WEEK THE UPPER FLOW BEGINS TURNING INCREASINGLY
MORE SOUTHWESTERLY AHEAD OFF A VERY DEEP AND SHARP UPPER TROUGH
DIGGING INTO THE CENTRAL U.S. THE GFS HAS CONTINUED TRENDING TOWARD
THE EARLIER ECMWF TRENDS OF DEVELOPING AN UNUSUALLY STRONG AND DEEP
SYSTEM FOR THIS TIME OF YEAR. GFS/ECMWF/CMC ALL CLOSE OFF A DEEP
UPPER LOW OVER THE MID-MISSISSIPPI VALLEY BY LATE MONDAY OR EARLY
TUESDAY. GFS REMAINS AT LEAST SLIGHTLY MORE PROGRESSIVE WITH THE
SYSTEM. TIMING IS LIKELY TO WAVER A BIT OVER THE NEXT COUPLE OF MODEL
RUNS...BUT RIGHT NOW IT APPEARS THE BIGGEST IMPACTS WILL BE TUESDAY
INTO TUESDAY NIGHT AS THE STRONG SHORT WAVE AND ASSOCIATED STRONG
SURFACE FRONT MOVE ACROSS THE REGION. ALTHOUGH MODEL INSTABILITY
REMAINS MODEST AT BEST...STRONG FORCING AND MODERATE TO STRONG LOW-
LEVEL AND DEEP-LAYER SHEAR POINT TO A DECENT POTENTIAL FOR SEVERE
WEATHER.

20

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS SHOULD DOMINATE THROUGH THE PERIOD. WITH SOUTHEAST
FLOW OVERNIGHT...EXPECT TO SEE THE DEVELOPMENT OF LOW LEVEL
CLOUDS. AT THIS TIME DO NOT EXPECT CEILINGS TO DEVELOP...CLOUDS
SHOULD REMAIN SCT. WE MAY SEE SOME PRECIP TODAY ESPECIALLY NEAR AHN
AND THE METRO SITES...HOWEVER THESE SHOWERS OR THUNDERSTORMS
SHOULD BE HIT OR MISS.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON PRECIP THIS AFTERNOON
HIGH ON ALL OTHER ELEMENTS.

ARG

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          85  62  85  63 /  30  30  20  30
ATLANTA         85  67  84  65 /  20  20  20  30
BLAIRSVILLE     78  59  78  60 /  30  30  30  40
CARTERSVILLE    84  62  85  61 /  20  20  30  30
COLUMBUS        90  66  89  65 /  10   5   5   5
GAINESVILLE     83  64  83  63 /  30  30  30  30
MACON           90  64  89  63 /  10  10   5  10
ROME            85  61  85  60 /  30  20  30  30
PEACHTREE CITY  86  60  85  62 /  20  20  10  20
VIDALIA         88  66  87  66 /   5   5   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

AVIATION...ARG
Hazardous weather outlook, Oct 9, 3:10 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT THU OCT 9 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
310 PM EDT THU OCT 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON ACROSS
NORTH GEORGIA.

WEATHER HAZARDS EXPECTED...

THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE FREQUENT
LIGHTNING...HAIL UP TO QUARTER SIZE...AND GUSTY WINDS.

DISCUSSION...
ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS AREAS OF
NORTH GEORGIA. SOME STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE
POSSIBLE THROUGH THE EVENING HOURS. THE PRIMARY THREATS WILL BE
HAIL UP TO THE SIZE OF QUARTERS...GUSTY WINDS...AND FREQUENT
LIGHTNING. THUNDERSTORM INTENSITY SHOULD BEGIN TO WANE AFTER
SUNSET.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

FOR FRIDAY...A STRONGER SHORT WAVE WILL BE MOVING ACROSS NORTH
GEORGIA. WITH SLIGHTLY HIGHER INSTABILITY AND SHEAR VALUES...A FEW
STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS.

SATURDAY THROUGH MONDAY...ISOLATED TO SCATTERED THUNDERSTORMS ARE
POSSIBLE EACH DAY...MAINLY ACROSS NORTH GEORGIA. THE MAIN THREAT FROM
ANY THUNDERSTORMS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS.

FOR TUESDAY...A STRONG STORM SYSTEM WILL BRING INCREASING CHANCES FOR
THUNDERSTORMS...WITH SEVERE THUNDERSTORMS LOOKING INCREASINGLY POSSIBLE.

NO HAZARDOUS WEATHER IS EXPECTED WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Oct 9, 3:08 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
308 PM EDT THU OCT 9 2014

GAZ003-004-092000-
308 PM EDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD AND CATOOSA COUNTIES UNTIL 400 PM EDT...

AT 307 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SALEM...MOVING EAST AT 10 MPH.

THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 307 PM EDT. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 40 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS WHITFIELD AND CATOOSA COUNTIES THROUGH 400 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE RINGGOLD...INDIAN
SPRINGS...GRAYSVILLE...SALEM...VARNELL AND COHUTTA.

EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.

&&

LAT...LON 3499 8491 3488 8493 3491 8515 3499 8518
TIME...MOT...LOC 1908Z 260DEG 10KT 3498 8507
Local storm report, Oct 9, 3:21 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 PM EDT THU OCT 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             AUSTELL                 33.81N  84.63W
10/09/2014  E1.00 INCH       COBB               GA   PUBLIC

            SHELL GAS STATION EMPLOYEE REPORTS QUARTER SIZE HAIL AT
            THE SHELL GAS STATION ON AUSTELL ROAD.

&&

EVENT NUMBER FFC1400894

KOVACIK
Special weather statement, Oct 9, 3:27 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
327 PM EDT THU OCT 9 2014

GAZ002>005-092000-
327 PM EDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD...WALKER...MURRAY AND CATOOSA COUNTIES UNTIL 400 PM
EDT...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NAOMI...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITFIELD...WALKER...MURRAY AND CATOOSA COUNTIES THROUGH 400 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NAOMI...VILLANOW...
WOOD STATION...MILL CREEK...DALTON...ROCKY FACE AND TUNNEL HILL.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3488 8500 3467 8492 3462 8521 3477 8526
TIME...MOT...LOC 1927Z 252DEG 10KT 3472 8519
Special weather statement, Oct 9, 3:33 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 PM EDT THU OCT 9 2014

GAZ004-005-092015-
333 PM EDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD AND MURRAY COUNTIES UNTIL 415 PM EDT...

AT 332 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COHUTTA...MOVING EAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITFIELD AND MURRAY COUNTIES THROUGH 415 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE COHUTTA...BEAVERDALE...SUMAC...
CISCO...GREGORY AND TENNGA. HEAVY DOWNPOURS WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 3487 8466 3488 8495 3499 8495 3500 8493
      3499 8467
TIME...MOT...LOC 1933Z 262DEG 10KT 3494 8493
Special weather statement, Oct 9, 3:37 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU OCT 9 2014

GAZ024-092015-
337 PM EDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN BANKS COUNTY UNTIL 415 PM EDT...

AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EAST CENTRAL BANKS COUNTY...MOVING EAST AT
15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BANKS COUNTY THROUGH 415 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3439 8337 3433 8339 3427 8334 3425 8333
      3424 8343 3439 8353 3442 8337
TIME...MOT...LOC 1938Z 263DEG 13KT 3432 8341
Special weather statement, Oct 9, 3:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
339 PM EDT THU OCT 9 2014

GAZ031>033-043-044-092030-
339 PM EDT THU OCT 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PAULDING...COBB...DOUGLAS AND FULTON COUNTIES UNTIL 430 PM EDT...

AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DOUGLASVILLE...MOVING EAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING...COBB...DOUGLAS AND FULTON COUNTIES THROUGH 430 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE WINSTON...
BROWNSVILLE...DOUGLASVILLE...CHAPEL HILL...POWDER SPRINGS...LITHIA
SPRINGS...SWEETWATER CREEK STATE PARK...AUSTELL...SANDTOWN...
MABLETON...SIX FLAGS OVER GEORGIA...SMYRNA AND CASCADE HEIGHTS. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3391 8448 3368 8445 3367 8486 3385 8489
TIME...MOT...LOC 1940Z 264DEG 17KT 3377 8476

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 8, 8:14 PM EDTSpecial Weather StatementFFCBartow31 min
Oct 9, 1:28 PM EDTSpecial Weather StatementFFCLumpkin47 min
Oct 9, 1:37 PM EDTSpecial Weather StatementFFCClarke, Jackson38 min
Oct 9, 2:12 PM EDTSpecial Weather StatementFFCWhite33 min
Oct 9, 2:34 PM EDTSpecial Weather StatementFFCCobb, Fulton26 min
Oct 9, 2:36 PM EDTSevere Thunderstorm WarningFFCCobb, Douglas, Fulton, Paulding39 min
Oct 9, 3:02 PM EDTSpecial Weather StatementFFCWhite28 min
Oct 9, 3:08 PM EDTSpecial Weather StatementFFCCatoosa52 min
Oct 9, 3:27 PM EDTSpecial Weather StatementFFCWhitfield33 min
Oct 9, 3:33 PM EDTSpecial Weather StatementFFCMurray42 min
Oct 9, 3:37 PM EDTSpecial Weather StatementFFCBanks38 min
Oct 9, 3:41 PM EDTSpecial Weather StatementFFCWhite64 min
Oct 9, 3:53 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield52 min
Oct 9, 4:25 PM EDTSpecial Weather StatementFFCTreutlen50 min
Oct 9, 4:56 PM EDTSpecial Weather StatementFFCBanks49 min
Oct 9, 4:58 PM EDTSpecial Weather StatementFFCForsyth47 min
Oct 9, 5:01 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall44 min
Oct 9, 5:20 PM EDTSevere Thunderstorm WarningFFCBanks, Jackson, Madison40 min
Oct 9, 6:15 PM EDTSpecial Weather StatementFFCJackson45 min
Oct 9, 6:32 PM EDTSevere Thunderstorm WarningFFCLumpkin, Towns, Union, White58 min
Oct 9, 7:00 PM EDTSevere Thunderstorm WarningFFCBarrow, Clarke, Jackson, Madison, Oconee, Oglethorpe60 min

Nearby

Special Weather Statements in Georgia, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.